# SDR QXEA200501087

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 8,995 hours, 9,548 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Circuit Breaker
- Condition: Popped
- Location: Nr 3 Hyd
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED AFTER ENGINE START. NR 3 HYDRAULIC PRESSURE GAUGE INDICATED ZERO DURING NR 3 ISOLATION CHECK ON AFTER START FLOW.  FOUND DCMP CIRCUIT BREAKER CB55 POPPED.  RESET BREAKER. NO PARTS REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
